# SDR QXEA200500934

- Difficulty date: May 6, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT ENGINE UPPER AND LOWER TORQUE BOX STRUCTURE HAS DAMAGE AT INBOARD FRAMES FROM TRANS COWL CONTACT.  REPAIRED IAW REO 670-78-34-375 AND HORIZON AIR EA R-78-48.
